BETHE-ANSATZ APPROACH TO THE KONDO MODEL WITH ARBITRARY IMPURITY SPIN

被引:26
|
作者
FURUYA, K
LOWENSTEIN, JH
机构
来源
PHYSICAL REVIEW B | 1982年 / 25卷 / 09期
关键词
D O I
10.1103/PhysRevB.25.5935
中图分类号
T [工业技术];
学科分类号
08 ;
摘要
引用
收藏
页码:5935 / 5952
页数:18
相关论文
共 50 条
  • [21] ORTHOGONALITY AND COMPLETENESS OF THE BETHE-ANSATZ EIGENSTATES OF THE NONLINEAR SCHROEDINGER MODEL
    DORLAS, TC
    [J]. COMMUNICATIONS IN MATHEMATICAL PHYSICS, 1993, 154 (02) : 347 - 376
  • [22] A VARIATIONAL BETHE-ANSATZ APPROACH TO THE HEISENBERG-ANTIFERROMAGNET AT NONZERO FIELD
    MONTENEGRO, M
    GOTTLIEB, D
    MEDEIROS, D
    CABRERA, GG
    [J]. INTERNATIONAL JOURNAL OF MODERN PHYSICS B, 1994, 8 (1-2): : 175 - 182
  • [23] BETHE-ANSATZ SOLUTION OF A MODEL FOR A MIXED VALENT IMPURITY WITH 2 MAGNETIC CONFIGURATIONS - GROUND-STATE AND THERMODYNAMICS
    SCHLOTTMANN, P
    [J]. ZEITSCHRIFT FUR PHYSIK B-CONDENSED MATTER, 1985, 59 (04): : 391 - 400
  • [24] HARMONICS ON HYPERSPHERES, SEPARATION OF VARIABLES AND THE BETHE-ANSATZ
    HARNAD, J
    WINTERNITZ, P
    [J]. LETTERS IN MATHEMATICAL PHYSICS, 1995, 33 (01) : 61 - 74
  • [25] TOWARDS 3-DIMENSIONAL BETHE-ANSATZ
    BELLON, M
    BOUKRAA, S
    MAILLARD, JM
    VIALLET, CM
    [J]. PHYSICS LETTERS B, 1993, 314 (01) : 79 - 88
  • [26] The Bethe-Ansatz approach to the N=4 superconformal index at finite rank
    Lezcano, Alfredo Gonzalez
    Hong, Junho
    Liu, James T.
    Pando Zayas, Leopoldo A.
    [J]. JOURNAL OF HIGH ENERGY PHYSICS, 2021, (06):
  • [27] BETHE-ANSATZ RESULTS FOR A SOLVABLE O(N) MODEL ON THE SQUARE LATTICE
    BATCHELOR, MT
    NIENHUIS, B
    WARNAAR, SO
    [J]. PHYSICAL REVIEW LETTERS, 1989, 62 (21) : 2425 - 2428
  • [28] FERMI-LIQUID AND NON-FERMI-LIQUID BEHAVIOR IN THE ANISOTROPIC MULTICHANNEL KONDO MODEL - BETHE-ANSATZ SOLUTION
    ANDREI, N
    JEREZ, A
    [J]. PHYSICAL REVIEW LETTERS, 1995, 74 (22) : 4507 - 4510
  • [29] ANALYTIC BETHE-ANSATZ FOR FUNDAMENTAL REPRESENTATIONS OF YANGIANS
    KUNIBA, A
    SUZUKI, J
    [J]. COMMUNICATIONS IN MATHEMATICAL PHYSICS, 1995, 173 (02) : 225 - 264
  • [30] BETHE-ANSATZ FOR SPIN-1 CHAIN WITH LONG-RANGE INTERACTION
    CHOUDHURY, AG
    CHOWDHURY, AR
    [J]. JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 1995, 28 (14): : 4015 - 4023